# SDR SWIA201332649

- Difficulty date: January 22, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 21,713 hours, 13,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW NR 4 BURNED OUT.  (FLT 5559)  RELAMPED EMERGENCY LIGHT.
